A Lawsuit Against Metformin Over Side Effects

A recent Metformin lawsuit was brought forth by the nation’s largest consumer group, the National Center for Complementary and Alternative Medicine (NCCAM). This organization has been criticizing Metformin as a weight loss drug that does not do anything to help people lose pounds, or that it is a “miracle drug” that does not work. In its statement, the group claimed that over two-thirds of people who take Metformin do not lose any weight. These people must have either not used their medication, lost the weight fairly rapidly after stopping the treatment, or are experiencing other side effects. The organization also claims that Metformin should not be considered a valid dietary supplement drug.

Metformin Lawsuit

While there are a number of possible side effects associated with Metformin, it is actually quite mild. One of the most common side effects is loss of appetite. This can occur even within a few weeks of beginning the regular use of the drug. Losing an abundance of weight may be a side effect for some, but in general it does not happen in all cases. In fact, even if a person loses a significant amount of weight while taking Metformin, it is possible that they will still gain back some of the weight they had lost.

There have been other reports of serious side effects from Metformin.

If a person is allergic to some of the ingredients used in Metformin or develops any kind of reaction while taking the drug, a lawsuit has probably already been filed. These types of cases are often settled out of court, without ever reaching trial.

One of the more common complaints about Metformin is that it causes fatigue.

According to the Metformin lawsuit, many users complained that they became fatigued or depressed while taking the drug. Some of these users became so depressed that they began to avoid eating. Others became so sick that they dropped out of school and had trouble going to the bathroom.

There are, however, some rare side effects that have been connected with Metformin.

The most common is liver damage. It is unclear why this happens, but there is a strong chance that it is caused by the way that Metformin is marketed to the public. This pill is advertised as a drug that can reduce your appetite, which it does to a certain extent. The problem comes when it does not work the way it was meant to.

If you feel that you have experienced any side effects from Metformin, you should report it to your doctor.

Your doctor will probably warn you against continuing to take the drug, especially if you are on other medication. You may also want to consult with a lawyer that specializes in health law to see what your next steps should be.

1 Comment
  1. One doctor and his nurse practitioners put hundreds of patients on Metformin. Me included. I couldn’t go to bathroom for months and went the hospital. She told me 100’s of people have come with the same problems. To this day, I still have major pain (agony) trying to go. Major fatigue. Before I moved to Vancouver, Washington, I will never forget my d9ctor telling me ‘don’t forget to keep taking your Metformin’ with a look of evil on her face.

Leave a reply

Lawyer Aspect
Logo